Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

444 Publications


2017 | Journal Article | IST-REx-ID: 268   OA
A transference approach to a Roth-type theorem in the squares
T.D. Browning, S. Prendiville, International Mathematics Research Notices 2017 (2017) 2219–2248.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 270   OA
Power-free values of polynomials on symmetric varieties
T.D. Browning, A. Gorodnik, Proceedings of the London Mathematical Society 114 (2017) 1044–1080.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1065   OA
Pushdown reachability with constant treewidth
K. Chatterjee, G.F. Osang, Information Processing Letters 122 (2017) 25–29.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1015   OA
Vortices and antivortices in two-dimensional ultracold Fermi gases
G. Bighin, L. Salasnich, Scientific Reports 7 (2017).
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1022   OA
The topology of the cosmic web in terms of persistent Betti numbers
P. Pranav, H. Edelsbrunner, R. Van De Weygaert, G. Vegter, M. Kerber, B. Jones, M. Wintraecken, Monthly Notices of the Royal Astronomical Society 465 (2017) 4281–4310.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1109   OA
Laser-induced rotation of iodine molecules in helium nanodroplets: Revivals and breaking-free
B. Shepperson, A. Søndergaard, L. Christiansen, J. Kaczmarczyk, R. Zillich, M. Lemeshko, H. Stapelfeldt, Physical Review Letters 118 (2017).
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1111   OA
Selection limits to adaptive walks on correlated landscapes
J. Heredia, B. Trubenova, D. Sudholt, T. Paixao, Genetics 205 (2017) 803–825.
View | DOI | Download (ext.) | PubMed | Europe PMC
 

2017 | Journal Article | IST-REx-ID: 1084
Insulation and wiring specificity of BceR like response regulators and their target promoters in Bacillus subtilis
C. Fang, A.A. Nagy-Staron, M. Grafe, R. Heermann, K. Jung, S. Gebhard, T. Mascher, Molecular Microbiology 104 (2017) 16–31.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1089   OA
Total positivity in Markov structures
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, P. Zwiernik, Annals of Statistics 45 (2017) 1152–1184.
View | DOI | Download (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1116   OA
Computing scores of forwarding schemes in switched networks with probabilistic faults
G. Avni, S. Goel, T.A. Henzinger, G. Rodríguez Navas, in:, Springer, 2017, pp. 169–187.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1072   OA
The Morse theory of Čech and delaunay complexes
U. Bauer, H. Edelsbrunner, Transactions of the American Mathematical Society 369 (2017) 3741–3762.
View | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1173   OA
The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1161
Cell migration: Making the waves
J. Müller, M.K. Sixt, Current Biology 27 (2017) R24–R25.
View | DOI
 

2017 | Conference Paper | IST-REx-ID: 1178   OA
Simulating auxiliary inputs, revisited
M. Skórski, in:, Springer, 2017, pp. 159–179.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1180   OA
Algebraic vertices of non-convex polyhedra
A. Akopyan, I. Bárány, S. Robins, Advances in Mathematics 308 (2017) 627–644.
View | DOI | Download (ext.)
 

2017 | Conference Paper | IST-REx-ID: 1192   OA
Even delta-matroids and the complexity of planar Boolean CSPs
A. Kazda, V. Kolmogorov, M. Rolinek, in:, SIAM, 2017, pp. 307–326.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 1433
Phat - Persistent homology algorithms toolbox
U. Bauer, M. Kerber, J. Reininghaus, H. Wagner, Journal of Symbolic Computation 78 (2017) 76–90.
View | DOI
 

2017 | Journal Article | IST-REx-ID: 1010
Local law for random Gram matrices
J. Alt, L. Erdös, T.H. Krüger, Electronic Journal of Probability 22 (2017) 25.
View | Files available | DOI | arXiv
 

2017 | Journal Article | IST-REx-ID: 1407
Temporal logic control for stochastic linear systems using abstraction refinement of probabilistic games
M. Svoreňová, J. Kretinsky, M. Chmelik, K. Chatterjee, I. Cěrná, C. Belta, Nonlinear Analysis: Hybrid Systems 23 (2017) 230–253.
View | Files available | DOI | Download (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 1351
Model checking the evolution of gene regulatory networks
M. Giacobbe, C.C. Guet, A. Gupta, T.A. Henzinger, T. Paixao, T. Petrov, Acta Informatica 54 (2017) 765–787.
View | Files available | DOI
 

Filters and Search Terms

year=2017

Search

Filter Publications

Display / Sort

Export / Embed